HI guys, I have been on the DEpo porvera shot for three months so I haven't had a period. For various reasons I am not going to continue on the shot...I am about 2 1 /2 months into the shot. I had sex last night and afterwards I had time of heavy bleeding. Has anyone had this happen before? I had been having sharp knife like pain in my abdomen earlier in the day and also on my right ovary area.....I wonder if I had a cyst or something that burst?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...